# SDR ASOA201001191

- Difficulty date: August 27, 2010
- Submitted: August 31, 2010
- Operation: Air carrier
- Aircraft: N921EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7819
- Aircraft time: 16,341 hours, 14,836 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Misinstalled
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOD LIGHT ON SIDE OF WARDROBE INOP.  TROUBLESHOT, FOUND ELECT CONNECTORS FOR FLOOR LEVEL FLOODLIGHT (DS9LY) AND FLOOR PROX EXIT SIGN PASS DOOR (DS10LY) SWAPPED.  RECONNECTED CONNECTORS IN CORRECT POSITIONS IAW AMM TASK 33-51-19-400-801 AND WDM 33-51-00.  OPS TEST OF THE EMERG LIGHTS GOOD IAW AMM TASK 33-51-00-710-801.
